Bayram Çekim
Title
Cited by
Cited by
Year
Dunkl generalization of Szász operators via q-calculus
G İçöz, B Çekim
Journal of Inequalities and Applications 2015 (1), 1-11, 2015
502015
Stancu‐type generalization of Dunkl analogue of Szász–Kantorovich operators
G İçöz, B Çekim
Mathematical Methods in the Applied Sciences, 2016
402016
On a multivariable extension of Jacobi matrix polynomials
F Taşdelen, B Çeki̇m, R Aktaş
Computers & Mathematics with Applications 61 (9), 2412-2423, 2011
272011
ON KONHAUSER MATRIX POLNOMIALS
S Varma, B Cekim, F YEŞİLDAL
272011
The matrix version for the multivariable Humbert polynomials
R Aktas, B Cekim, R Sahin
Miskolc Mathematical Notes 13 (2), 197-208, 2012
252012
GENERATING MATRIX FUNCTIONS FOR CHEBYSHEV MATRIX POLYNOMIALS OF THE SECOND KIND
A Altın, B Cekim
HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS 41 (1), 25-32, 2012
222012
Some Relations Satisfied by Orthogonal Matrix Polynomials
B Cekim, A Altın, R Aktaş
Hacettepe Journal of Mathematics and Statistics 40 (2), 2011
222011
Some new results for Jacobi matrix polynomials
B Cekim, A Altin, R Aktaş
Filomat 27 (4), 713-719, 2013
202013
Some properties associated with Hermite matrix polynomials
B Cekim, A Altın
Utilitas Mathematica, 2012
18*2012
Extended Jacobi matrix polynomials
R AKTAŞ, B Cekim, A Cevik
172013
Families of generating functions for the Jacobi and related matrix polynomials
A Altın, B Çekim, E Duman
Ars Combinatoria, 2014
162014
Some miscellaneous properties for Gegenbauer matrix polynomials
A Altın, B Çekim
Utilitas Mathematica, 2013
142013
Higher order generalized geometric polynomials
L Kargin, B Cekim
Turkish Journal of Mathematics 42 (3), 887-903, 2018
132018
Integral representations for Bessel matrix functions
B Cekim, EE Duman
Gazi University Journal of Science 27 (1), 663-667, 2014
132014
A Kantorovich-Stancu type generalization of Szasz operators including Brenke type polynomials
R Aktaş, B Çekim, F Taşdelen
Journal of Function Spaces and Applications 2013, 2013
112013
Approximation properties of an extended family of the Szász–Mirakjan beta-type operators
HM Srivastava, G Içöz, B Çekim
Axioms 8 (4), 111, 2019
102019
On the matrix versions of Appell hypergeometric functions
A Altin, B Çekіm, R Şahіn
Quaestiones Mathematicae 37 (1), 31-38, 2014
102014
Some relations on Hermite-Hermite matrix polynomials
A Shehata, B Çekim
University Politechnica of Bucharest Scientific Bulletin-Series A-Applied …, 2016
92016
NEW GENERATING FUNCTIONS FOR THE KONHAUSER MATRIX POLYNOMIALS
E ERKUS-DUMAN, B ÇEKIM
Communications Faculty of Sciences University of Ankara Series A 1 …, 2014
92014
Matrix analogues of some properties for Bessel matrix functions
B Cekım, A Altın
J. Math. Sci. Univ. Tokyo 22, 519-530, 2015
82015
The system can't perform the operation now. Try again later.
Articles 1–20